×

zbMATH — the first resource for mathematics

Schreier theorem for analytic Moufang loops. (English. Russian original) Zbl 0466.22003
Algebra Logic 19, 179-190 (1981); translation from Algebra Logika 19, 284-299 (1980).

MSC:
22A15 Structure of topological semigroups
17D10 Mal’tsev rings and algebras
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] E. N. Kuzmin, ”On the connection between Mal’tsev algebras and analytic Moufang loops,” Algebra Logika,10, No. 1, 3–22 (1971).
[2] E. N. Kuz’min, ”On a class of anticommutative algebras,” Algebra Logika,6, No. 4, 31–50 (1967).
[3] A. I. Mal’tsev, ”On general theory of algebraic systems,” Mat. Sb.,35, No. 1, 3–20 (1954).
[4] A. I. Mal’tsev, ”On simply connectedness of normal divisors of Lie groups,” Dokl. Akad. Nauk SSSR,34, No. 1, 12–15 (1942).
[5] F. S. Kerdman, ”Analytic Moufang loops in the large,” Algebra Logika,18, No. 5, 523–555 (1979). · Zbl 0457.22003
[6] V. D. Belousov, Fundamentals of the Theory of Quasigroups and Loops [in Russian], Nauka, Moscow (1967). · Zbl 0229.20075
[7] L. S. Pontryagin, Continuous Groups [in Russian], Nauka, Moscow (1973).
[8] K. A. Zhevlakov, A. M. Slin’ko, I. P. Shestakov, and A. I. Shirshov, Near-Associative Rings [in Russian], Nauka, Moscow (1978).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.